Non-commutative geometry and irreversibility


Erzan A., Gorbon A.

EUROPEAN PHYSICAL JOURNAL B, vol.1, no.1, pp.111-116, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 1 Issue: 1
  • Publication Date: 1998
  • Doi Number: 10.1007/s100510050159
  • Title of Journal : EUROPEAN PHYSICAL JOURNAL B
  • Page Numbers: pp.111-116

Abstract

A kinetics built upon q-calculus, the calculus of discrete dilatations, is shown to describe diffusion on a hierarchical lattice. The only observable on this ultrametric space is the "quasi-position" whose eigenvalues are the le levels of the hierarchy, corresponding to the volume of phase space available to the system at any given time. Motion along the lattice of quasi-positions is irreversible.